# SDR QMLA2012041212059

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N854UH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 1,168 hours, 4,293 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 200155
- Part serial: 772
- Condition: Rough
- Location: Collective Stick
- Part time: 1,168 hours, 4,293 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WAS PERFORMING PRE-START CHECKLIST FOR 2ND FLIGHT OF THE DAY.  WHILE OPERATING NR 2 TWIST GRIP FROM "0" TO "F" NOTICED EXTREME FRICTION FROM BETWEEN "30" AND "F".  MADE SEVERAL ATTEMPTS TO GO TO "F" BUT WAS CONCERNED THAT SOMETHING MAY BREAK.  ACFT REMOVED FROM SERVICE.  TROUBLESHOT.  CONTINUED DISCONNECTING CABLE ENDS AND ISOLATING UNTIL N1 CONTROL BOX REMAINED.  REMOVED N1 CONTROL BOX FROM ACFT AND CONFIRMED THAT THE NR 2 ENG SECTION IS BINDING APPROACHING "F" THROUGH "EMER" RANGE.  ALL OTHER CABLES AND TWIST GRIPS OPERATE SMOOTHLY.
